Ibuprofen is an anti-inflammatory pain killer. It is used to relieve pain and redness in conditions such as osteoarthritis, arthritis, swollen joints, frozen shoulder, bursitis, tendinitis, lower back pain, sprains and strains. It can also be used in the treatment of other painful conditions such as toothache, pain after operations, period pain and headache.
Do not take ibuprofen if you:
- Are pregnant or planning to become pregnant
- Are breast-feeding
- Are allergic to ibuprofen
- Have, or have had, a stomach ulcer or other gastric complaint
- Suffer from asthma or ever had an allergic reaction after taking ibuprofen, aspirin or other anti-inflammatory pain killers
- Suffer from liver, kidney disease, or heart disease
- Have systemic lupus erythematosus
- Suffer from a condition in which bleeding tendency increases
Things to Tell Your Doctor. If you:
- Are pregnant or planning to be pregnant
- Suffer from any gastric problems
- Suffer from any cardiac disorders
What to do if you missed a dose ?
Do not take a double dose to make up for forgotten doses. If you only remember during the night, or the next day, leave out the missed dose and carry on as usual.
Most common side effects ?
The most common side effects observed with ibuprofen are stomach pain, indigestion, heartburn, feeling sick, vomiting, wheezing, shortness of breath, skin rash, itching, yellowing of the eyes and/or skin, severe sore throat with high fever, blurred vision and fluid retention.